default-icon
Harmonal problem
Taking unwanted 72 twice in a week is harmful for me..as after taking it i start having periods....plss help
820 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There . I can understand your concern, i was wondering if you are asking or telling? its normal to have slight bleeding or spotting after taking the tablet. if its so bad for you then why did you take it twice in a week? you could have used a condom instead. consult a gynecologist in person for further evaluation and management, Best regards, Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, unwanted 72 is a hormonal pill, which after taking exfoliates endometrial tissue (as bleeding (periods)), and make uterus not suitable for implantation of fertilized ovum, thus prevents pregnancy. Should be used on emergency basis, should not be taken regularly. Condoms or copper - T are better birth control measures for regular basis. Please consult a gynecologist regarding this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.